University Links: Home Page | Site Map
Covenant University Repository

Continuous Dependence on Parameter and the Kurzweil Equation Associated with Non Classical Stochastic Differential Equation

Bishop, S.A. (2011) Continuous Dependence on Parameter and the Kurzweil Equation Associated with Non Classical Stochastic Differential Equation. ICASTOR Journal of Mathematical Sciences, 5 (2). 155 - 265.

[img] PDF
Download (308Kb)

Abstract

Continuous dependence on a parameter for the Kurzweil equations associated with the Lipschitz quantum stochastic differential equation is studied. This is accomplished within the framework of [2 and 4) formulations of non classical stochastic differential equation and the Schwabik generalized ordinary differential equations.

Item Type: Article
Uncontrolled Keywords: QSDE, Kurzweil equations and integrals, Functions ofboUllded variation.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 05 Nov 2014 14:01
Last Modified: 05 Nov 2014 14:01
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2912

Actions (login required)

View Item View Item